# SDR USAA011318

- Difficulty date: September 15, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 46,526 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBOARD ATTACH CROSS BRACE CORRODED 36 INCHES BY 2 INCH AREA, STATION 727D.  CORROSION REMOVED, TREATED, PAINTED AND PRIMED PER SRM 51-10-02.  (M)
